Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 65, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Aug 13, 2015, 1:44 PM EDT for Orange County, Osceola County, Florida. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2015, 1:44 PM EDT (17:44 UTC)
- Expired
- Aug 13, 2015, 2:02 PM EDT
- In force
- 18 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Orange County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 62 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 5.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1266 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
856 WUUS52 KMLB 131744 SVRMLB FLC095-097-131830- /O.NEW.KMLB.SV.W.0065.150813T1744Z-150813T1830Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 144 PM EDT THU AUG 13 2015 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL ORANGE COUNTY IN EAST CENTRAL FLORIDA... NORTH CENTRAL OSCEOLA COUNTY IN EAST CENTRAL FLORIDA... * UNTIL 230 PM EDT * AT 144 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER AUSTIN TINDALL PARK...OR NEAR EAST LAKE TOHO...AND MOVING EAST AT 15 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... ORLANDO...KISSIMMEE...BUENA VENTURA LAKES...EAST LAKE TOHO AND NARCOOSSEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DEADLY LIGHTNING...VERY HEAVY RAIN AND POSSIBLY HAIL. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE... SUCH AS A SMALL INTERIOR ROOM. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2831 8137 2843 8134 2843 8103 2818 8107 TIME...MOT...LOC 1744Z 280DEG 11KT 2836 8129 $$ KELLY
1 follow-up statement
673
WWUS52 KMLB 131802
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
202 PM EDT THU AUG 13 2015
FLC095-097-131811-
/O.CAN.KMLB.SV.W.0065.000000T0000Z-150813T1830Z/
ORANGE FL-OSCEOLA FL-
202 PM EDT THU AUG 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ORANGE AND NORTH
CENTRAL OSCEOLA COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL OCCURRING WITH THIS THUNDERSTORM AND WILL
DIMINISH BY 3 PM.
LAT...LON 2831 8137 2843 8134 2843 8103 2818 8107
TIME...MOT...LOC 1759Z 280DEG 11KT 2835 8123
$$
KELLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 9:08 AM EDT, 4 hours 36 minutes earlier.
Area forecast discussion, Aug 13, 9:08 AM EDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 908 AM EDT THU AUG 13 2015 .DISCUSSION... DEEPER MOISTURE SOUTH OF A WEAK FRONT ACROSS NORTH FL... MODEST SURFACE HEATING AND COOLER TEMPS ALOFT WILL ALL COMBINE TO GENERATE HIGHER COVERAGE OF SHOWERS AND STORMS OVER CENTRAL FL TODAY. SHOWERS AND ISOLATED STORMS ALREADY DEVELOPING ACROSS LAKE/VOLUSIA COUNTIES THIS MORNING WITH SCATTERED TO NUMEROUS SHOWERS AND STORMS EXPECTED TO FORM AND PUSH EASTWARD OVER THE AREA INTO THE AFTERNOON. WILL MAINTAIN LIKELY POPS IN THE FORECAST UP TO 60-70 PERCENT WITH HIGHS GENERALLY IN THE LOW 90S DUE TO INCREASING CONVECTION AND CLOUD COVER AS THE DAY PROGRESSES. A FEW STRONGER STORMS WILL BE POSSIBLE...ESPECIALLY WITH ANY CONVECTION OR OUTFLOW THAT COLLIDES WITH THE SEA BREEZE STALLED NEAR THE EAST COAST. MAIN THREATS WILL BE FREQUENT LIGHTNING AND STRONG WIND GUSTS UP TO 40 TO 50 MPH. HOWEVER WITH TEMPS 1-2C COOLER AT 500MB AND WEAK STEERING FLOW...SMALL HAIL AND LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN. && .AVIATION...GREATER COVERAGE OF SHRA/TSRA EXPECTED TODAY DUE TO DEEPER MOISTURE AHEAD OF STALLED BOUNDARY ACROSS N FL. ISO CONVECTION WILL BE ABLE TO PRODUCE TEMPO IFR/MVFR CONDS...MAINLY NORTH OF KMCO THIS MORNING THEN EXPECT SCT/NMRS SHRA/TSRA PUSHING EASTWARD ACROSS THE REGION THIS AFT. && .MARINE... TODAY...(PREVIOUS DISCUSSION) PRESENCE OF SFC TOUGH JUST NORTH OF THE ECFL WATERS WL PRODUCE LARGE SCALE OFFSHORE FLOW WITH WIND SPEEDS REMAIN WEAK ENOUGH FOR EAST COAST SEA BREEZE TO FORM... VEERING WINDS FROM THE W/SW THIS MORNING TO SE IN THE AFTN. MAINLY S OF PORT CANAVERAL. WINDS SPEEDS REMAIN BELOW 10 KNOTS WITH SEAS RANGING FROM 1-3 FEET. THERE WILL BE A THREAT FOR STRONGER SFC GUSTS WITHIN OFFSHORE MOVING STORMS IN THE AFTERNOON...MAINLY NORTH OF FORT PIERCE. && && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && WEITLICH/KELLY
Hazardous weather outlook, Aug 13, 5:13 AM EDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 513 AM EDT THU AUG 13 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-132100- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 513 AM EDT THU AUG 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... SCATTERED LIGHTNING STORMS ARE EXPECTED TO DEVELOP OVER WEST CENTRAL FLORIDA AND PUSH SLOWLY EASTWARD AROUND 10 MPH ACROSS THE AREA FROM MID DAY THROUGH THIS AFTERNOON. A FEW STRONGER STORMS MAY FORM TOWARD MID AFTERNOON AS BOUNDARIES COLLIDE IN THE VICINITY OF THE EAST COAST SEA BREEZE. THIS IF FAVORED TO OCCUR NEAR THE EAST COAST FROM VOLUSIA AND BREVARD COUNTIES SOUTHWARD TO OKEECHOBEE COUNTY AND INTERIOR PORTIONS OF THE TREASURE COAST. THE MAIN STORM HAZARDS WILL BE WIND GUSTS UP TO 40 TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. SMALL HAIL MAY OCCUR IN THE STRONGEST STORMS. .FLOOD IMPACT... LOCALLY HEAVY RAINFALL OF TWO INCHES OR GREATER CAN OCCUR IN STRONGER STORMS WITHIN TWO HOURS OR LESS. HEAVY RAINFALL DESPITE BEING BRIEF IN DURATION CAN CREATE NUISANCE PONDING OF WATER IN LOW SPOTS AND ALONG ROADWAYS. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED LIGHTNING STORMS MOVING OFFSHORE THE MAINLAND AROUND 10 MPH WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 35 TO 40 KNOTS AND FREQUENT LIGHTNING STRIKES. BOATERS...ESPECIALLY FROM SEBASTIAN INLET NORTHWARD AND INCLUDING THE INLAND LAKES SHOULD KEEP AN EYE TO THE WEST FOR THE POSSIBILITY OF APPROACHING STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AFTERNOON THUNDERSTORM CHANCES WILL REMAIN HIGH FRIDAY ACROSS THE AREA. LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING STRIKES WILL REMAIN AN AFTERNOON HAZARD INTO THE WEEKEND AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. PENDERGRAST
In the hours before
Special weather statement, Aug 13, 12:15 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1215 PM EDT THU AUG 13 2015
FLZ147-131715-
NORTHERN BREVARD COUNTY FL-
1215 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BREVARD COUNTY UNTIL 115
PM EDT...
AT 1215 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER TITUSVILLE AIRPORT...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...COCOA...COCOA BEACH...CAPE CANAVERAL AND PORT SAINT
JOHN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN
PARKS... ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE
DANGERS OF LIGHTNING.
&&
LAT...LON 2836 8060 2836 8061 2858 8060 2854 8061
2855 8061 2837 8066 2838 8067 2840 8074
2859 8072 2859 8066 2862 8078 2839 8074
2843 8090 2871 8095 2868 8083 2862 8081
2862 8080 2867 8078 2863 8061 2846 8052
TIME...MOT...LOC 1615Z 280DEG 12KT 2852 8081
KELLYSpecial weather statement, Aug 13, 12:35 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1235 PM EDT THU AUG 13 2015
FLZ044>046-144-131730-
NORTHERN LAKE COUNTY FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
SEMINOLE FL-
1235 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR ORANGE...SOUTHERN LAKE AND
SOUTHERN SEMINOLE COUNTIES UNTIL 130 PM EDT...
AT 1234 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER ZELLWOOD...MOVING EAST AT 15 MPH. OTHER STRONG STORMS ARE
DEVELOPING IN SOUTHERN LAKE AND ORANGE COUNTIES ALONG A SOUTHWARD
MOVING OUTFLOW BOUNDARY.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...APOPKA...ALTAMONTE SPRINGS...OCOEE AND WINTER GARDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2885 8181 2868 8102 2866 8101 2863 8101
2862 8099 2859 8094 2853 8094 2852 8091
2844 8089 2841 8088 2837 8088 2835 8087
2835 8119 2844 8193
TIME...MOT...LOC 1634Z 280DEG 12KT 2871 8160
KELLYSpecial weather statement, Aug 13, 1:30 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
130 PM EDT THU AUG 13 2015
FLZ045-053-131830-
OSCEOLA FL-ORANGE FL-
130 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ORANGE AND NORTHERN
OSCEOLA COUNTIES UNTIL 230 PM EDT...
AT 128 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER ORLANDO INTERNATIONAL AIRPORT...MOVING EAST AT 15 MPH.
ADDITIONAL STORMS WILL DEVELOP OVER NORTHERN OSCEOLA COUNTY SPARKED
BY AN OUTFLOW BOUNDARY SURGING SOUTHWARD.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...KISSIMMEE...SAINT CLOUD...WEDGEFIELD AND BUENA VENTURA
LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2855 8138 2848 8089 2799 8103 2813 8146
2814 8146 2814 8151 2815 8152 2820 8152
2826 8156 2826 8161
TIME...MOT...LOC 1728Z 280DEG 12KT 2841 8132
KELLYThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 12:07 PM EDT | Special Marine Warning | MLB | 83 min | |
| Aug 13, 12:15 PM EDT | Special Weather Statement | MLB | Brevard | 60 min |
| Aug 13, 12:35 PM EDT | Special Weather Statement | MLB | Lake, Orange, Seminole | 55 min |
| Aug 13, 1:30 PM EDT | Special Weather Statement | MLB | Orange, Osceola | 60 min |
| Aug 13, 2:06 PM EDT | Areal Flood Advisory | MLB | Orange, Osceola | 114 min |
| Aug 13, 2:09 PM EDT | Special Marine Warning | MLB | 66 min | |
| Aug 13, 2:10 PM EDT | Special Weather Statement | MLB | Brevard | 65 min |
| Aug 13, 2:27 PM EDT | Special Weather Statement | MLB | Osceola | 48 min |
| Aug 13, 2:41 PM EDT | Areal Flood Advisory | MLB | Brevard | 2 hr |
| Aug 13, 3:28 PM EDT | Special Weather Statement | MLB | Indian River | 47 min |
| Aug 13, 3:55 PM EDT | Special Weather Statement | MLB | Okeechobee | 65 min |
| Aug 13, 4:53 PM EDT | Special Weather Statement | MLB | Saint Lucie | 37 min |
| Aug 13, 5:14 PM EDT | Special Marine Warning | MLB | 61 min | |
| Aug 13, 5:30 PM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 60 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.